On representing functions by Darboux functions

Ceder, Jack Gary: On representing functions by Darboux functions. Acta scientiarum mathematicarum, (26) 3-4. pp. 283-288. (1965)

[img] Cikk, tanulmány, mű
math_026_fasc_003_004_283-288.pdf

Download (864kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 3-4
Page Range: pp. 283-288
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Darboux Jean Gaston, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 288. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14085

Actions (login required)

View Item View Item